Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by glenn on July 5, 1999, at 13:21:52

In reply to Re: Effexor side effects and withdrawral, posted by saintjames on July 5, 1999, at 13:08:02

> > I have been taking effexor for 18 months and have suffered loads off side effects - sweating, nightmares, excessive sleeping, tiredness, nausea and worst of all excessive weight gain (3 stone). Has anyone else had such weight problems as my doctor seems sceptical????
> James here....
> Try checking the archives....we discussed this issue(s) at length. Go bach 1-2 months. Lots of good info.
> james
i had dothiepin for 6 months, i worked up slowly from 25mg to 150 over 6 weeks no side effects! which is unusual for me as paxil\seroxat and zoloft\lustral drove me mad after one dose, cant say about the effexor but going off slow if you can will help,are you from engalnd? dont think you can get dothiepin in the us
all the best




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:glenn thread:8280